Adrian Montgomery Ruf

Image of Adrian Montgomery Ruf
Norwegian version of this page
Room 1118
Username
Visiting address Moltke Moes vei 35 Niels Henrik Abels hus 0851 Oslo
Postal address Postboks 1053 Blindern 0316 Oslo
Other affiliations The International Summer School (Student)

Preprints

  • S. Mishra, D. Ochsner, A. M. Ruf, and F. Weber, Well-posedness of Bayesian inverse problems for hyperbolic conservation laws [arxiv]

Education

  • Since 2022: Postdoc at the University of Oslo, Norway
  • 2019--2022: Postdoc at ETH Zürich, Switzerland
  • 2019: PhD at the University of Oslo, Norway
  • 2016: MSc Mathematics at the TU Berlin, Germany
  • 2013: BSc Mathematics at the TU Berlin, Germany

Popular Science


Web page

Google scholar

Researchgate

ORCID

Tags: Mathematics, Partial Differential Equations

Publications

  • Fjordholm, Ulrik Skre & Ruf, Adrian Montgomery (2021). Second-order accurate TVD numerical methods for nonlocal nonlinear conservation laws. SIAM Journal on Numerical Analysis. ISSN 0036-1429. 59(3), p. 1167–1194. doi: 10.1137/20M1360979. Full text in Research Archive
  • Badwaik, Jayeesh; Klingenberg, Christian; Risebro, Nils Henrik & Ruf, Adrian Montgomery (2021). Multilevel Monte Carlo finite volume methods for random conservation laws with discontinuous flux. Mathematical Modelling and Numerical Analysis. ISSN 0764-583X. 55(3), p. 1039–1065. doi: 10.1051/m2an/2021011. Full text in Research Archive
  • Risebro, Nils Henrik & Ruf, Adrian Montgomery (2019). Numerical investigations into a model of partially incompressible two-phase flow in pipes. SeMA Journal - Boletin de la Sociedad Española de Matemática Aplicada. ISSN 2254-3902. p. 1–17. doi: 10.1007/s40324-019-00207-9. Full text in Research Archive
  • Ruf, Adrian Montgomery; Sande, Espen & Solem, Susanne (2019). The Optimal Convergence Rate of Monotone Schemes for Conservation Laws in the Wasserstein Distance. Journal of Scientific Computing. ISSN 0885-7474. 80(3), p. 1764–1776. doi: 10.1007/s10915-019-00996-1. Full text in Research Archive
  • Ridder, Johanna & Ruf, Adrian Montgomery (2019). A convergent finite difference scheme for the Ostrovsky–Hunter equation with Dirichlet boundary conditions. BIT Numerical Mathematics. ISSN 0006-3835. 59, p. 775–796. doi: 10.1007/s10543-019-00746-7.
  • Ruf, Adrian Montgomery (2017). Convergence of a full discretization for a second-order nonlinear elastodynamic equation in isotropic and anisotropic Orlicz spaces. Zeitschrift für Angewandte Mathematik und Physik. ISSN 0044-2275. 68:118(5), p. 1–24. doi: 10.1007/s00033-017-0863-z. Full text in Research Archive

View all works in Cristin

  • Ruf, Adrian Montgomery (2019). Second-order numerical methods for nonlocal conservation laws.
  • Ruf, Adrian Montgomery (2019). The optimal convergence rate of monotone schemes for conservation laws in the Wasserstein distance.
  • Ruf, Adrian Montgomery (2019). A second-order scheme for a class of nonlocal conservation laws.
  • Ruf, Adrian Montgomery (2018). A second-order method for nonlocal conservation laws.
  • Ruf, Adrian Montgomery (2018). The Ostrovsky-Hunter equation with Dirichlet boundary conditions.
  • Ruf, Adrian Montgomery (2018). The Ostrovsky-Hunter equation with Dirichlet boundary conditions.
  • Ruf, Adrian Montgomery (2017). Multiphase Flow in Pipelines.
  • Ruf, Adrian Montgomery (2017). What is a Researcher?
  • Ruf, Adrian Montgomery (2016). A class of nonlinear evolution equations of second order.

View all works in Cristin

Published Aug. 22, 2016 1:42 PM - Last modified Apr. 29, 2022 2:47 PM

Research groups